# SDR CALA2025060305205

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 60,354 hours, 19,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE PACK PRESSURE IN THE RED L4 DOOR SLIDE BOTTLE CHECKED TO MAX LEVEL PER AMM 25-66-01.
